Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some integrals of the arctangent function

Author: M. L. Glasser
Journal: Math. Comp. 22 (1968), 445-447
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Lewin, Dilogarithms and Associated Functions, Macdonald, London, 1958. MR 21 #4264. MR 0105524 (21:4264)
  • [2] I. S. Gradshteyn & I. M. Ryzhik, Table of Integrals, Series and Products, translated from Russian, Academic Press, New York, 1965. MR 33 #5952. MR 1773820 (2001c:00002)

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society